# SDR AT9900868

- Difficulty date: November 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND CORROSION AROUND SCREW HOLES ON NR 1 ENGINE PYLON L/E PANEL, MATERIAL LOSS WAS MORE THAN 20 PERCENT, THIS IS OUT OF LIMITS.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW DC9 SRM 54-30 FIG 1, 51-10-04, 51-30-09, 51-10-03, AND 51-30-02.
